Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32, Issue 5, Pages 285-292

Random subgraphs of certain graph powers

Department of Mathematics, Southern Illinois University Carbondale, Carbondale 62901-4408, IL, USA

Received 4 March 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We determine the limiting probability that a random subgraph of the Cartesian power Kan or of Ka,an is connected.